# SDR 97ZZZX2459

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Assy
- Part number: 900DG400200101
- Condition: Leaking
- Location: Xmsn Input
- Part time: 35 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TRANSMISSION ASSY LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  CORES RETURNED TO MDHS FROM RNO.
